# SDR P5CA2016041900078

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,941 hours, 1,882 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 9222M31P01
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE FUEL/OIL COOLER FUEL LEAK.  REPLACED NR 1 ENGINE FUEL/OIL COOLER GASKET.  PERFORMED ENGINE RUN, NO LEAK FOUND CONDITION NORMAL IAW AMM 79-21-01.
